# SDR AALA201707279007

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,827 hours, 3,103 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EMERGENCY CYLINDER DOOR DAMPER IS READING LOW. SERVICED EMERGENCY CYLINDER DAMPER IAW MM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
